Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)



Journal: Math. Comp. 33 (1979), 432-433
Original Article: Math. Comp. 31 (1977), 962-973.
Original Article: Math. Comp. 22 (1968), 903-907.
Original Article: Math. Comp. 32 (1978), 617-629.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

Additional Information

PII: S 0025-5718(79)99975-7
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia